# SDR DALA2023102408744

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38688
- Aircraft time: 28,538 hours, 14,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4601300) EMERGENCY EXIT SIGN OVER EXIT ROW DISCONNCECTED ON ONE END AND FELL OFF. RESECURED EMERGENCY EXIT SIGN ABOVE EMERGENCY EXIT SEATS ON CENTER AISLE. OPS CHK OK.
